MAUDE Adverse Event Report: LUMENIS LTD VERSACUT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

LUMENIS LTD VERSACUT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number AC-2003592
Medical Device Problem Codes Defective Device (2588); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D3.Manufacturer email: (b)(6).
 
Event or Problem Description
It was reported that the suction tube for the procedure was worn out by the heat of the roller pump, causing the tube to cut.The suction tube was cracked, and powder was coming out, and the suction was not working properly.This event is being reported for aborted/cancelled procedure with a patient whose sedation status was unknown.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon receipt of this device at our quality assurance laboratory, this device was thoroughly analyzed.Visual analysis identified scuff marks on the surface of the tube.It is likely that the scuff marks were caused by the interaction between the tube and the pump.It is probable that the tube could have been placed incorrectly on the pump, which could have lead the heating of the pump, causing the damage to the suction tube.Instructions for use (ifu) state: do not use tubing other than that provided by lumenis.Using alternative tubing may jeopardize the safe operation of the instrument.Aspiration tubing is only qualified for single use and may not be resterilized.Discard after use.Insert the sterile aspiration tubing into the pump head, as shown.Leave sufficient tubing at the right-hand side to reach the tissue catch while allowing for maximum tubing to the handpiece.Ensure that the tubing is seated securely within the pump head, on top of the metal rollers and under the black side clamps.Aspiration flows in the direction of the arrow on the pump head.Always verify that the aspiration tube is loaded in the required direction.Use the lowest effective aspiration rate until you are comfortable and proficient with the instrument.

Brand Name
VERSACUT
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key17362144
Report Number2124215-2023-37964
Device Sequence Number12279026
Product Code GCJ
UDI-Device Identifier07290109140629
UDI-Public07290109140629
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAC-2003592
Device Catalogue NumberAC-2003592
Device Lot NumberB00020323
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/28/2023
Supplement Date Received by Manufacturer11/01/2023
Initial Report FDA Received Date07/20/2023
Supplement Report FDA Received Date11/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown